Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizzy on and off, gone deaf. Is it related to headache or anxiety ?

I went to therapy at hospital and nothing, Scan said normal in 2 yrs ago and I can't stand with it anymore. I have dizzy for 2 years on and off. I am 48. it is at forehead. I am deaf. Dr from therapy believe it can be relate to headache or Anxiety. I have an anxiety for about 4 yrs and headache for over 25 yrs. tell me what going on. I was cry at dr's therapy about discuss of nothing find.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.

I can understand your anxiety and discomfort on account of your symptoms and lack of a clear cut diagnosis.

In your case, the most likely cause of your symptoms of deafness and dizziness is related to the ear. Common conditions to be excluded are perforation in the ear drum, Meniere's disease, etc. An ENT evaluation would help.

If ENT examination is normal, then, we need to exclude a brain problem such as tumors or infections in the cerebello-pontine angle (a part of brain from where the hearing nerve originates). This can be done by doing an MRI brain with contrast. It should be noted that CT scan may be normal as the problems may be too small to be picked up on the CT scan.

If MRI is also normal, then, your symptoms can be due to anxiety.

I hope it helps.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor